# SDR HNAA0200039

- Difficulty date: May 26, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- Aircraft time: 14,600 hours, 17,067 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 011355
- Part serial: MAX751
- Condition: Overheated
- Part time: 14,600 hours, 17,067 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A BURNING SMELL WAS REPORTED COMING FROM THE GALLEY/COAT CLOSET AREA OF THE CABIN. AIRCRAFT DIVERTED TO AVL. REPLACED AVIONICS BAY COOLING FAN.
